# SDR F3LA99051

- Difficulty date: June 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22734
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-CHECK, INSPECTION REPORTED EXFOLIATION CORROSION IN FORWARD CARGO COMPARTMENT, ARUOND FLOOR EDGE BEAM NUT PLATE, AT BS 500A, ABOVE S 26R.  MAINTENANCE REMOVED FLOOR EDGE BEAM, BURNISHED CORROSION AND REPAIRED PER SRM 51-40-2.  (M)
